# SDR CA151208017

- Difficulty date: December 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Blanca 1730A
- Aircraft time: 1,726 hours
- Engine: Cont IO520K
- Propeller: Hartzl HCC3YF1
- System (JASC): 3210 · Main Landing Gear
- Part: Leg Assy
- Part number: 19428030
- Condition: Cracked
- Location: Lt Mlg
- Part time: 1,726 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION THE LT MLG STRUT WOULD NOT HOLD A NITROGEN CHARGE.   UPON FURTHER INVESTIGATION IT WAS OBSERVED THAT THE UPPER LEG OF THE MLG ASSY WAS CRACKED AT THE WELD OF THE TRUNNION FILLET TO STRUT BODY.
